# SDR DALA2016061504673

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 85,521 hours, 12,236 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND TWO EMERGENCY LIGHTS INOPERATIVE.   MAINTENANCE REPAIRED A BROKEN WIRE ON FUSELAGE SIDE OF HARNESS.  SYSTEM OPERATION IS NORMAL.
